Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    worldtraveln's Avatar
    worldtraveln is offline Associate Member
    Join Date
    Jul 2004
    Posts
    214

    Normal side effet?

    Ok so yesterday I injected 250mg of test-e and 150mg of Deca for the first time. Last night I couldn't sleep well because I had a rapid heart beat and ein the afternoon it still feels like I drank a half dozen red bulls. Is this normal side effect caused by test-e/deca or is it something else? Oh by the way I am also taking 10mg of nolva as well.

  2. #2
    Whirlpool is offline Junior Member
    Join Date
    Jul 2004
    Location
    Midwest
    Posts
    52
    Not sure, I'm on that same cycle and I havn't had that problem, but I wouldnt doubt it at all. I'm at the end of week 3 and everything is going good so far. Get ya some Melatonin. Actually that could be why I havnt had that problem. Been taking 3grams of that every night and I'm out like a light.

  3. #3
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    That can occur when taking AAS. The rapid heart beat happend to me all the time, but not so early in the cycle. You could just be paranoid. If it is happening, it would be nothing to worry about.

  4. #4
    Dobie-BOY's Avatar
    Dobie-BOY is offline Senior Member
    Join Date
    Aug 2004
    Posts
    1,149
    melatonin supplementation definately works!

  5. #5
    Paingain is offline Banned
    Join Date
    Jul 2004
    Location
    SC
    Posts
    265
    Shi* no man, that stuff is far from even in your system yet!!! Your rapid heartbeat is due to something else, in my case its usually problems with work and women.

  6. #6
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    Part of it can be the fact that this is new to you and you are concieving ideas in your head about the AAS that keeps you awake. But AAS will increase metabolism (added protein uptake for tissue building) and cause sleep problems - very common. You can try Melatonin (1-3mg) or Antihistamines to put the lights out without any serious habit forming effects like those found in tranqulizers. Personally, I really like an antihistamine like Atarax - 10-25mg and your out for awhile. Bendryl is OTC and easy to obtain. Teas made with Valerian root and other herbs are also good...

  7. #7
    Warrior's Avatar
    Warrior is offline AR-Hall of Famer
    Join Date
    Oct 2002
    Location
    6'0"/248lbs
    Posts
    7,129
    Quote Originally Posted by Paingain
    Shi* no man, that stuff is far from even in your system yet!!! Your rapid heartbeat is due to something else, in my case its usually problems with work and women.
    It's in the system the minute he takes it... but levels are not fully saturated for a few weeks unless you frontload. But his testosterone enanthate /nandrolone decanoate levels will begin to elevate right away... the rate in which they do, and how long it takes for the dose to clear is ester-dependent. In this case, full blood saturation would be in about 2-3 weeks... again, assuming he wasn't frontloading... but it is gradually released as soon as it is administered...

  8. #8
    G-Force's Avatar
    G-Force is offline Anabolic Member
    Join Date
    Jul 2004
    Location
    London Baby
    Posts
    3,168
    i am in my first week of a test/dbol cycle (first cycle) and am also having a few problems sleeping - nothing major, i just thought it was a bit weird cos i am normally asleep as soon as my head hits the pillow

    my heart rate also seems to be alleviated

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •